# SDR AALA201605169003

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 52,430 hours, 22,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ELEC BURNING SMELL ONLY NOT SMOKE.  OVERWING LT SIDE OF ACFT IN CRUISE.  CREW INSTRUCTED FLIGHT ATTENDANTS TO TURN OFF POWER TO THE POWER PORTS AND SMELL DISSIPATED.  MAINTENANCE INSPECTED POWER PORTS FOR DEFECTS AND DAMAGE PER TSM 25-21-00-201-00 AND FOUND NO DEFECTS.  NO EVIDENCE OF SMELL IN CABIN WITH SYSTEM TURNED ON.
